# SDR IPXA2021102375246

- Difficulty date: September 29, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: UPR00712001A2176
- Part serial: NA
- Condition: Cracked
- Location: Fr40r/Htenbolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ROTO PROBE OF RH FR 40 CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION FOUND DAMAGE IN MIDDLE HOLE.INSTALL  BUSHING PER EO# A300-5710-81939-A,INSTALL ONLY.
